Alert archive / Mississippi / Flash Flood Warnings in 2009
Flash Flood Warning 77, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 12, 2009, 3:19 PM CDT for Panola County, Mississippi. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2009, 3:19 PM CDT (20:19 UTC)
- Expired
- Jun 12, 2009, 5:15 PM CDT
- In force
- 116 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
County Panola County, MS
The radar
The Memphis radar (KNQA), 118 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2087 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 688 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 122019
FFWMEG
MSC107-122215-
/O.NEW.KMEG.FF.W.0077.090612T2019Z-090612T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
319 PM CDT FRI JUN 12 2009
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 515 PM CDT
* AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST HOUR 1 TO 3
INCHES OF RAINFALL HAS FALLEN ACROSS THE WARNED AREA.
* THE WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3416 9007 3446 9008 3439 8971 3435 8971
3417 8978
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 2:57 PM CDT, 22 minutes earlier.
Area forecast discussion, Jun 12, 2:57 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 257 PM CDT FRI JUN 12 2009 .DISCUSSION... DERECHO CURRENTLY MOVING THROUGH CENTRAL AR AT DISCUSSION TIME. THIS STORM HAS HAD A HISTORY OF WIDESPREAD WIND DAMAGE WITH 70 MPH PLUS WINDS REPORTED OVER AR. AHEAD OF THIS IMPRESSIVE SYSTEM... SCATTERED TO NUMEROUS DISCRETE THUNDERSTORMS PRODUCING LARGE HAIL HAD DEVELOPED OVER NORTH MS...WHERE SURFACE BASE CAPES WERE IN EXCESS OF 4500 J/KG. ENVIRONMENTAL SHEAR WAS MARGINAL...BUT CANNOT RULE OUT A FEW BRIEF SPIN UPS ON THE LEADING EDGE OF THE DERECHO AS IT LIFTS EAST. SEVERE THUNDERSTORM WATCH 388 WAS RECENTLY EXTENDED EAST THROUGH THE REMAINDER OF NORTH MS AND SOUTHERN PORTIONS OF WEST TN. THROUGH MONDAY...THE MIDSOUTH WILL REMAIN ON THE PERIPHERY OF A 592DM 500MB RIDGE CENTERED OVER TX. THIS WILL PUT THE FORECAST AREA IN THE FAVORED TRACK FOR ADDITIONAL THUNDERSTORM CLUSTERS DROPPING EAST SOUTHEAST FROM THE SOUTHERN PLAINS. GFS DEVELOPS ONE SUCH SYSTEM OVER KS/OK THIS EVENING...BRINGING IT INTO THE MIDSOUTH LATE TONIGHT. THUS FAR...NO ACTIVITY OVER THE SOUTHERN PLAINS... BUT AN INSTABILITY AXIS WITH MID 70S DEWPOINTS WAS BUILDING NORTH INTO CENTRAL OK. WILL CONTINUE WITH CHANCE TO LIKELY POPS OVERNIGHT...THROUGH THERE MAY BE UP TO 10 HOURS OF RELATIVE QUITE FOLLOWING THIS AFTERNOON/S DERECHO. FEW CHANGES THROUGH THE EXTENDED. 12Z GFS SOLUTION BEGINNING TO PULL AWAY FROM EARLIER RUNS BY SUPPRESSING THE UPPER RIDGE WEST...TO THE FOUR CORNERS AND DROPPING HEIGHTS IN THE MS RIVER VALLEY. 12Z ECMWF MAINTAINS THE ROBUST UPPER RIDGE OVER THE LOWER MS RIVER VALLEY THROUGH LATE NEXT WEEK. GIVEN THE LARGE MODEL DISPARITY...WILL MAINTAIN THE WARMER THAN NORMAL TEMPS THROUGH LATE NEXT WEEK...IN LINE WITH EARLIER FORECASTS. RAIN CHANCES BEYOND TUESDAY APPEAR LIMITED. PWB && .AVIATION... FOR 18Z TAF CYCLE VFR CONDITIONS EXPECTED THROUGH EARLY THIS AFTERNOON. SOME SCATTERED SHOWERS AND THUNDERSTORMS MAY DEVELOP THIS AFTERNOON WHICH ARE NOT IN THE TAFS. HOWEVER...TAFS COVER SYSTEM MOVING ACROSS ARKANSAS AND HAVE ESTIMATED TIMES OF FOR THIS SYSTEM MOVING THROUGH. STORMS THIS EVENING MAY BE STRONG. SOME FOG/MIST POSSIBLE EARLY TOMORROW. TLSJR && .PRELIMINARY POINT TEMPS/POPS... MEM 74 91 74 88 / 60 20 20 40 MKL 68 89 70 87 / 50 30 10 40 JBR 69 89 70 87 / 50 20 30 40 TUP 71 89 71 90 / 60 30 10 40 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 12, 11:29 AM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1129 AM CDT FRI JUN 12 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-131100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1129 AM CDT FRI JUN 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS...SOUTH OF A LINE FROM WALNUT RIDGE ARKANSAS TO JACKSON TENNESSEE TO SAVANNAH TENNESSEE. A SLIGHT RISK FOR SEVERE THUNDERSTORMS CONTINUES NORTH OF THIS LINE. A VERY UNSTABLE ATMOSPHERE AND A STALLED SURFACE FRONT WILL PREVAIL OVER THE MIDSOUTH TODAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO FORM ALONG AND TO THE SOUTH OF THE COLD FRONT... WHICH EXTENDS ALONG NORTHERN PORTIONS OF THE MODERATE RISK AREA. THESE SCATTERED THUNDERSTORMS WILL PRECEDE THE POSSIBLE ARRIVAL OF A THUNDERSTORM COMPLEX MOVING INTO THE MIDSOUTH FROM CENTRAL ARKANSAS. ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT...THE PRIMARY SEVERE WEATHER THREAT THROUGH THIS EVENING WILL BE DAMAGING WINDS IN EXCESS OF 70 MPH... WITH A SECONDARY THREATS OF LARGE HAIL AND FLASH FLOODING. THE FLASH FLOOD THREAT LIKELY BE GREATEST NEAR THE STALLED FRONT...WHERE STORMS ARE MORE LIKELY TO TRAIN OVER THE SAME AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDSOUTH ON SATURDAY. THE SLIGHT RISK WILL CONTINUE INTO SUNDAY FOR NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND WEST TENNESSEE. THE MAIN THREATS WILL BE DAMAGING WINDS AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING...ESPECIALLY OVER THE MODERATE RISK AREA. PWB
In the hours before
Local storm report, Jun 12, 2:57 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
257 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 5 N BRUCE 34.06N 89.34W
06/12/2009 E1.00 INCH CALHOUN MS TRAINED SPOTTER
QUARTER HAIL 5 MILES NORTH OF BRUCE.
0245 PM HAIL ABERDEEN 33.83N 88.55W
06/12/2009 E1.00 INCH MONROE MS EMERGENCY MNGR
0250 PM HAIL BRUCE 33.99N 89.34W
06/12/2009 E1.00 INCH CALHOUN MS TRAINED SPOTTER
&&
JEBSpecial weather statement, Jun 12, 2:58 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 258 PM CDT FRI JUN 12 2009 MSZ012-013-021-122030- LAFAYETTE MS-PANOLA MS-YALOBUSHA MS- 258 PM CDT FRI JUN 12 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHWESTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... SOUTHERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI... EXTREME NORTHEASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTHWEST OF BATESVILLE AT 258 PM CDT...MOVING EAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN LAFAYETTE...PANOLA AND YALOBUSHA COUNTIES...INCLUDING LOCATIONS NEAR BATESVILLE...SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, Jun 12, 2:59 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
259 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 5 N BRUCE 34.06N 89.34W
06/12/2009 E1.00 INCH CALHOUN MS TRAINED SPOTTER
QUARTER HAIL 5 MILES NORTH OF BRUCE.
0245 PM HAIL ABERDEEN 33.83N 88.55W
06/12/2009 E1.00 INCH MONROE MS EMERGENCY MNGR
0250 PM HAIL BRUCE 33.99N 89.34W
06/12/2009 E1.00 INCH CALHOUN MS TRAINED SPOTTER
0250 PM TSTM WND DMG BRUCE 33.99N 89.34W
06/12/2009 CALHOUN MS TRAINED SPOTTER
TREE DOWN OVER RT 149
&&
JEBSpecial weather statement, Jun 12, 3:07 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 307 PM CDT FRI JUN 12 2009 MSZ013>015-122045- UNION MS-LAFAYETTE MS-PONTOTOC MS- 307 PM CDT FRI JUN 12 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHWESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... SOUTHWESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI... CENTRAL LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER BURGESS AT 308 PM CDT. THE STORM WAS NEARLY STATIONARY. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN LAFAYETTE...PONTOTOC AND UNION COUNTIES...INCLUDING LOCATIONS NEAR HOLLY SPRINGS NATIONAL FOREST AND OXFORD...SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, Jun 12, 3:13 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 313 PM CDT FRI JUN 12 2009 MSZ002-008-122045- MARSHALL MS-TATE MS- 313 PM CDT FRI JUN 12 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... WEST CENTRAL MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES EAST OF SENATOBIA AT 314 PM CDT... MOVING EAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE ANTICIPATED. PEOPLE IN MARSHALL AND TATE COUNTIES...INCLUDING LOCATIONS NEAR SENATOBIA...SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, Jun 12, 3:14 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
314 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 5 N BRUCE 34.06N 89.34W
06/12/2009 E1.00 INCH CALHOUN MS TRAINED SPOTTER
QUARTER HAIL 5 MILES NORTH OF BRUCE.
0245 PM HAIL ABERDEEN 33.83N 88.55W
06/12/2009 E1.00 INCH MONROE MS EMERGENCY MNGR
0250 PM HAIL BRUCE 33.99N 89.34W
06/12/2009 E1.00 INCH CALHOUN MS TRAINED SPOTTER
0250 PM TSTM WND DMG BRUCE 33.99N 89.34W
06/12/2009 CALHOUN MS TRAINED SPOTTER
TREE DOWN OVER RT 149
0305 PM HAIL BATESVILLE 34.32N 89.94W
06/12/2009 E1.00 INCH PANOLA MS TRAINED SPOTTER
&&
JEBThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 2:07 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Pontotoc | 38 min |
| Jun 12, 2:12 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tallahatchie, Yalobusha | 48 min |
| Jun 12, 2:15 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Monroe | 45 min |
| Jun 12, 2:24 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 36 min |
| Jun 12, 2:43 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Pontotoc | 47 min |
| Jun 12, 3:00 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 45 min |
| Jun 12, 3:03 PM CDT | Severe Thunderstorm Warning | MEG | Panola | 42 min |
| Jun 12, 3:10 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette | 31 min |
| Jun 12, 3:16 PM CDT | Areal Flood Advisory | MEG | Calhoun | 119 min |
| Jun 12, 3:26 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Pontotoc | 23 min |
| Jun 12, 3:27 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 31 min |
| Jun 12, 3:33 PM CDT | Severe Thunderstorm Warning | MEG | Pontotoc, Union | 42 min |
| Jun 12, 3:37 PM CDT | Severe Thunderstorm Warning | MEG | Tunica | 38 min |
| Jun 12, 3:39 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Union | 51 min |
| Jun 12, 3:43 PM CDT | Severe Thunderstorm Warning | MEG | Panola | 47 min |
| Jun 12, 4:09 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 51 min |
| Jun 12, 4:11 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tallahatchie | 49 min |
| Jun 12, 4:12 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 48 min |
| Jun 12, 4:14 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Union | 46 min |
| Jun 12, 4:21 PM CDT | Flash Flood Warning | MEG | DeSoto | 3 hr |
| Jun 12, 4:24 PM CDT | Tornado Warning | MEG | DeSoto | 36 min |
| Jun 12, 4:28 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola | 47 min |
| Jun 12, 4:29 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 46 min |
| Jun 12, 4:31 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman | 29 min |
| Jun 12, 4:46 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tippah | 44 min |
| Jun 12, 4:50 PM CDT | Severe Thunderstorm Warning | MEG | Prentiss, Tippah, Union | 25 min |
| Jun 12, 4:53 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Coahoma, DeSoto, Lafayette, Marshall, Panola and 6 more | 52 min |
| Jun 12, 4:56 PM CDT | Flash Flood Warning | MEG | Coahoma, Lafayette, Panola, Quitman, Tallahatchie, Tunica and 1 more | 3 hr |
| Jun 12, 4:56 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Tishomingo | 34 min |
| Jun 12, 4:58 PM CDT | Tornado Warning | MEG | Benton, DeSoto, Marshall | 32 min |
| Jun 12, 5:07 PM CDT | Tornado Warning | MEG | Lafayette, Panola, Tallahatchie, Yalobusha | 38 min |
| Jun 12, 5:12 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 48 min |
| Jun 12, 5:24 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Calhoun, Lafayette, Marshall, Panola, Pontotoc and 4 more | 51 min |
| Jun 12, 5:32 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Marshall, Tippah | 43 min |
| Jun 12, 5:35 PM CDT | Flash Flood Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc, Tallahatchie, Yalobusha | 3 hr |
| Jun 12, 5:50 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Calhoun, Chickasaw, Lafayette, Lee and 5 more | 40 min |
| Jun 12, 5:53 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tippah, Tishomingo | 52 min |
| Jun 12, 6:07 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo | 38 min |
| Jun 12, 6:29 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw | 6 min |
| Jun 12, 6:41 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tishomingo | 49 min |
| Jun 12, 6:43 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 26 min |
Nearby
Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.